# SDR CALA2025092609299

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 75,311 hours, 28,294 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Part number: 141A83717
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT INTERIOR OF FWD GALLEY DOOR STUB FRAME ABOVE SEAL DEPRESSOR, DOOR CUT OUT AREA.   REMOVED AND REPLACED THE STUB FRAME IAW SRM 51-40-02-0G-0 AND DWG  141A8370.
